Start mine tomorrow,watch this space,hoping its not as bad as last time. Not feeling too tickerty boo at mo as it is xx
I wasn't expecting pain from the injections, it wasn't until I had the third one and then at 3.19 am I thought I was having a heart attack! The next morning I looked the injections up on the internet, all my instrcutions were in Greek, and found they could cause pain I felt delicate all that day with back and leg pain in addition to lower chest. But the good news it only lasted 24 hours I was great the next day! x
I found it difficult to differentiate the bone / joint pain from Chemo with that from the Neulasta Jabs. I had my treatment at a satelite hospital from The Christie in Manchester and my Consultant used the one off Neulasta 24hrs after Chemo and the pain was excrutiating. Some days i struggled to walk in the few days after Neulasta and had to take high dose opiates / Codeine Phosphate. Fortunately this level of pain was short lived and i didn't get one infection in six sessions of Chemotherapy so i reckon the Neulasta is good stuff...
Take Care Debs, hope the rest of your treatment goes well. Gilly x
Thanks Ladies,im not talking paracetamol type pain...even the hospitals morphine couldnt get me out of it. They did say the pain is usually in hips and i had rare reaction. Mine was terrible up through my back,chest and head but worse in the back!! Im no wimp to pain and am usually a tough cookie. just wondered how rare the back pain actually really was!! Thank you for your answers. Start the injections on tue but they are giving me 3days worth instead of the usual 7 because of the pain and srong pain meds i will be on ...eeeek dreading it x
I didn't have the injection for cycle one and ended up in hospital with neutropenia. For all subsequent cycles I had the neulasta jab and kept clear of neutropenia.
I started to take paracetamol immediately after the injection, 2 tablets 3 times a day for 3 full days as advised by the oncologist. I never had any pain. It is better to build up the painkillers in your body before the pain kicks in, if you see what I mean! I know it can be very painful, but much better that (and much safer) than becoming neutropenic.
Anyone else end up in agony after injection to higher white cell count? My back went into severe pain and felt like someone was stabbing me and cutting through my nerves.Also my head and chest hurt at same time.They said it was to do with the injection encouraging the bone marrow.They said this was very rare but at least i was already in the hospital at the time for infection and low count!! Morphine didnt work. I have to have the jabs sooner this cycle and they say i will suffer the same but have good pain killers. Your experiences would be a help please? x